# SDR RAIA00802002

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 17,804 hours, 15,727 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT 7961 -  RUDDER PEDALS WILL NOT MOVE.  HYDRAULIC PRESSURE INDICATED GOOD.  FOLLOWED BY A YAW DAMPER FAIL MESSAGE ON THE EICAS.  MAINTENANCE DISENGAGED THE AUTOPILOT/YAW DAMPER AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK OF THE RUDDER.  MAINTENANCE PLACED THE YAW DAMPER FUNCTION ON MEL.
